# SDR HALA20240112012

- Difficulty date: January 11, 2024
- Submitted: January 13, 2024
- Operation: Air carrier
- Aircraft: N214HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8157
- Aircraft time: 16,001 hours, 3,425 cycles
- Engine: Iae PW1122GJM
- Engine time: 9,105 hours, 1,840 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ENG 1 FIRE LOOP A ECAM FAULT. REMOVED & REPLACED ENG 1 FIRE LOOP A HARNESS (4165KS) PER AMM 26-12-61. FAULT CLEARED FDU 1 TEST OK.
